Previous |  Up |  Next


Title: On summands of direct products of Abelian groups (English)
Author: O'Neill, John D.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 24
Issue: 3
Year: 1983
Pages: 407-413
Category: math
MSC: 20K20
MSC: 20K25
MSC: 20K26
MSC: 20K27
MSC: 20K45
idZBL: Zbl 0538.20025
idMR: MR730136
Date available: 2008-06-05T21:15:33Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] A. L. S. CORNER: A note on rank and direct decompositions of torsion-free abelian groups.Proc. Cambridge Philos. Soc. I in 57 (1961), 230-233, and II in 66 (1969), 239-240. Zbl 0100.02903
Reference: [2] L. FUCHS: Infinite Abelian Groups.Academic Press, N. Y., Vol. I (1970), Vol. II (1973). Zbl 0209.05503


Files Size Format View
CommentatMathUnivCarol_024-1983-3_2.pdf 469.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo